Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2 Publications

2021 | Journal Article | IST-REx-ID: 8689 | OA
Chierchia L, Koudjinan E. V.I. Arnold’s “‘Global’” KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 2021;26(1):61-88. doi:10.1134/S1560354721010044
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9435 | OA
Kaloshin V, Koudjinan E. Non co-preservation of the 1/2 and  1/(2l+1)-rational caustics along deformations of circles. 2021.
View | Files available
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed